# SDR AALA20160824004

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 19,045 hours, 7,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 480-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT TRANSITION PANEL HAS CORROSION, BS 480 - 500I, MULTIPLE AREAS FULL LENGTH.  REMOVED THE CORROSION IAW SRM 51-10-02-0G. NDT CHECKED AREAS FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G. CUT OUT AND REMOVED LEFT TRANSITION PANEL AT BS 500B + 13 TO 500I. REMOVED ALL AREAS THAT ARE OUT OF LIMITS IAW SRM 53-00-53-1A. REPLACED THE CHANNEL IAW SRM 53-00-53-2R.
